# SDR AALA201612159004

- Difficulty date: December 14, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. BROKEN CONNECTOR ON EMERGENCY LIGHT AISLE PATH AT SEAT 5A. FOUND CONNECTION TO BE LOOSE, RESEATED CONNECTOR/CONTACT PER ESPM 20-48-00 AND ACCOMPLISHED CHECK PER AMM 33-51-00.
